MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81104
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation procedure, after inserting the catheter into the patient, difficulty was noted while gaining access into the right atrium.The catheter was removed from the patient and a bend/break was noted.The distal tip was fractured but was still attached to the catheter.The catheter was exchanged, and the procedure was completed with no adverse patient health consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One decapolar, inquiry steerable diagnostic catheter was received for evaluation.The catheter shaft was found to be bent proximal to the distal tip.The catheter shaft was not fractured.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the bend remains unknown.

Brand Name
INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22043412
Report Number2030404-2025-00018
Device Sequence Number15678198
Product Code DRF
UDI-Device Identifier05414734302975
UDI-Public(01)05414734302975(10)10729071(17)280131
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBI-81104
Device Catalogue NumberIBI-81104
Device Lot Number10729071
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexUnknown